Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. L. Doob
Title: Stochastic processes
Additional book information: New York, Wiley, 1953. 8+654 pp. $10.00.

Review Information:

Reviewer: K. L. Chung
Journal: Bull. Amer. Math. Soc. 60 (1954), 190-201
DOI: https://doi.org/10.1090/S0002-9904-1954-09801-4
American Mathematical Society